Advertisement




More DailyStrength
Health Event Calendar
See what's new on the site
Step-by-step Tutorials
How to use DailyStrength
We're on Facebook
Check out our page
Follow us on Twitter
Read our tweets
Get Cool DS Stuff
Shirts, Hats, Baby Wear
Advice:
OT sort of. Effexor
Watch this 
View More Posts Ignore
I posted this over in the sex abuse group earlier. I ended up taking a 90 minute nap and feel a bit better but hoping these withdrawals don't last long.

My doc is weaning me off Effexor. I am in the second week of titrating down. 37.5 mg every other day.

My head hurts, my body aches, I feel like crying, I'm exhausted and I feel like I have low voltage wires running through my body.

Anyone else had the experience. Is there anything I can do to make it better? How long will it last?
Posted on 08/06/13, 09:08 pm
12 Replies | Most Recent Add Your Advice
Reminder: This is a support group for Post-Traumatic Stress Disorder (PTSD). We trust you will do your best to remain positive and helpful. For more information, see our rules of the road.

You may also create your own Member Groups where you can moderate the discussion.
Advice:
Email me when others reply to this topic help
View More Posts Ignore
Reply #11 - 08/09/13  9:26pm
" Hi wetnoodle
I am finally off it and on paxil. I have never had a problem with any medication but this one. I almost passed out twice yesterday from the light headedness. Today seems better and I started the paxil. Hopefully it will work for the anxiety. "
View More Posts Ignore
Reply #12 - 08/09/13  11:46pm
" I hate effexor. Im still trying to lose the weight I gained just starting effexor. Didnt even provide any mental relief. Ugh!

Be kind to yourself.

Can your doctor give you something to help you deal with the withdrawal?

One of the medicines that I still take was given to me first inpatient. It was given to a lot of people there to help wean them off of benzo's theyd been described. Or if they were there with a drug problem it helps that, too. It's called Naltraxone. I have had great success with it for other reasons, but it is worth asking about at least.

Remember this feeling is temporary!! "

First | Previous | Page: 1 2 | Next | Most Recent Add Your Advice
Advertisement


More From Around the Web